If you need an accessible version of this item please contact JSTOR User Support

The Taxonomic Status of Eleocharis elliptica

Donald J. Drapalik and Robert H. Mohlenbrock
The American Midland Naturalist
Vol. 63, No. 1 (Jan., 1960), pp. 143-148
Published by: University of Notre Dame
DOI: 10.2307/2422934
Stable URL: http://www.jstor.org/stable/2422934
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Taxonomic Status of Eleocharis elliptica
Preview not available

Page Thumbnails

  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148